Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 13, NWS Jacksonville, FL

February 25, 2012

NWS Jacksonville, FL issued this small craft advisory at Feb 25, 2012, 1:07 PM EST. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2012, 1:07 PM EST (18:07 UTC)
Expired
Feb 25, 2012, 9:00 PM EST
In force
8 hr
Issued by
NWS Jacksonville, FL

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WHUS72 KJAX 251807
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
107 PM EST SAT FEB 25 2012

AMZ452-454-260200-
/O.EXP.KJAX.SC.Y.0012.000000T0000Z-120225T1800Z/
/O.NEW.KJAX.SC.Y.0013.120225T1807Z-120226T0200Z/
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
107 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. 

* WINDS...NORTH 20 KNOTS.

* WAVES/SEAS...SEAS WILL BE IN THE 5 TO 7 FOOT RANGE BEFORE
  SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AMZ470-251915-
/O.EXP.KJAX.SC.Y.0012.000000T0000Z-120225T1800Z/
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
107 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

AMZ472-474-260200-
/O.EXT.KJAX.SC.Y.0012.000000T0000Z-120226T0200Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
107 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...NORTH 20 TO 25 KNOTS.

* WAVES/SEAS...SEAS WILL BE 6 TO 8 FEET RANGE BEFORE SUBSIDING
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
1 follow-up statement
325 
WHUS72 KJAX 260155
MWWJAX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE JACKSONVILLE FL
855 PM EST SAT FEB 25 2012

AMZ452-454-260300-
/O.EXP.KJAX.SC.Y.0013.000000T0000Z-120226T0200Z/
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
855 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM EST THIS EVENING...

$$

AMZ472-474-260300-
/O.EXP.KJAX.SC.Y.0012.000000T0000Z-120226T0200Z/
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-
855 PM EST SAT FEB 25 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM EST THIS EVENING...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Feb 25, 9:34 AM EST, 3 hours 33 minutes earlier.

Area forecast discussion, Feb 25, 9:34 AM EST, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
934 AM EST SAT FEB 25 2012

.UPDATE...
NO CHANGES TO ONGOING FORECAST AS MUCH COOLER CONDITIONS EXPECTED
TODAY WITH HIGHS ONLY IN THE LOWER/MID 60S...ABOUT 20-25 DEGREES
BELOW YESTERDAY'S HIGHS. BRISK NORTH WINDS AT 10-15G20 MPH INLAND
AND 15-20G25 MPH ALONG THE COAST TODAY AND SHOULD REMAIN JUST
BELOW ANY LAKE WIND ADVISORY CRITERIA LEVELS. ABUNDANT HIGH CLOUDS
EXPECTED TODAY AND SKY CONDITIONS WILL OSCILLATE BETWEEN PARTLY TO
MOSTLY CLOUDY AT TIMES AND THAT TREND WILL CONTINUE INTO TONIGHT
AS NEXT SYSTEM APPROACHES FROM THE GULF OF MEXICO.

&&

.AVIATION...
VFR WITH GUSTY NORTH WINDS AT 10-15G15-20 KNOTS TODAY DIMINISHING
THIS EVENING.

&&

.MARINE...
STRONG NORTH FLOW AT 15-25 KNOTS WITH GUSTS TO 30 KNOTS OVER THE
COASTAL WATERS THIS MORNING WILL SLOWLY DIMINISH THIS AFTERNOON
WITH ADVISORY HEADLINES SLOWLY BECOMING CAUTION HEADLINES BY THIS
EVENING. SEAS AS HIGH AS 7-10 FEET WILL BE POSSIBLE OVER THE
OFFSHORE WATERS NEAR THE GULF STREAM WHILE CLOSER TO 4-7 FT IN THE
NEARSHORE WATERS.

RIP CURRENTS: LOW RISK TODAY WILL BECOME MODERATE ON SUNDAY WITH
ONSHORE FLOW DEVELOPING.

&&

.FIRE WEATHER...
RED FLAG CONDITIONS ALREADY ONGOING ACROSS NE FL WITH RH VALUES IN
THE 30-35% RANGE AND NORTH WINDS AT 10-15 MPH WITH GUSTS TO 20 MPH
AT TIMES. STILL APPEAR TO FALL SHORT OF RED FLAG CONDITIONS ACROSS
SOUTHEAST GEORGIA...BUT WILL LIKELY ISSUE FIRE DANGER STATEMENT TO
ACCOUNT FOR MARGINAL CONDITIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  61  38  57  51 /   0  10  40  40
SSI  58  43  57  55 /   0  10  60  60
JAX  60  39  58  54 /   0  10  60  60
SGJ  59  47  62  61 /   0  10  60  60
GNV  61  40  59  55 /   0  20  60  60
OCF  64  44  64  58 /   0  20  60  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING UNTIL 4 PM EST THIS AFTERNOON FOR ALACHUA-BAKER-
     BRADFORD-CLAY-COLUMBIA-DUVAL-FLAGLER-GILCHRIST-HAMILTON-
     MARION-NASSAU-PUTNAM-ST JOHNS-SUWANNEE-UNION.

GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 1 PM EST THIS AFTERNOON FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-ST AUGUSTINE
     TO FLAGLER BEACH FL OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 10 AM EST THIS MORNING FOR ALTAMAHA
     SOUND GA TO FERNANDINA BEACH FL OUT 20 NM.

&&

HESS/WALKER
Hazardous weather outlook, Feb 25, 5:07 AM EST, 8 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
507 AM EST SAT FEB 25 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-261015-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
507 AM EST SAT FEB 25 2012

THIS OUTLOOK IS FOR AM...NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

...SMALL CRAFT ADVISORIES IN EFFECT THROUGH EARLY AFTERNOON...

.DAY ONE...TODAY AND TONIGHT...

WINDS WILL BE NORTH 20 KNOTS OVER COASTAL WATERS THROUGH EARLY
AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH UNTIL 1 PM.

GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL LEAD TO ELEVATED FIRE
WEATHER CONDITIONS TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND AGAIN
WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

MKT

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:03 PM ESTLake Wind AdvisoryJAXBaker, Bradford, Flagler, Nassau, Union4 hr
Feb 25, 4:47 AM ESTRed Flag WarningJAXBaker, Bradford, Flagler, Gilchrist, Nassau, Suwannee and 1 more11 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.